Can eye doctors tell if you've done alot of drugs?

by looking in your eyes through that telescope


Answers:
yes
if he ask you "are you taking any drugs?" and if you roll your eyes or cant keep hold of a straight look.maybe.
Probably if you've done them just now. When you are high your pupils become dilated. Doing profusely of drugs could possible effect them or something. (i.e give you an eye disease.) although I own never heard of this scheduled. If you personally do drugs, STOP. They are a horrible piece to do to your body!!
If the doctor asks you to read the letters on the chart and you respond near the number "2", they will know you have done A LOT of drugs.
There are a little different ocular signs to different types of medication.

In certain medication the conjunctiva looks abnormal. The cornea can also show signs of different medication. the lens, which grows throughout life manifest different medications and systemic diseases as resourcefully as severe illness. One can even see that MOM have an infection while YOU were a short time ago a fetus. (Rubella, Syphilis).

The retina shows signs of drugs as well. There are vascular signs, Optic guts signs, and Pigment signs. Certain antimalarial drugs cause specific pigment change which makes us bring up to date the person to use something else.

The answers post by the user, for information simply, LasikAnswer.com does not guarantee the right and should not be considered medical advice, diagnosis or treatment recommendation.

  • Contacts problem?
  • Glasses Rx versus contacts Rx? Eyes uncomfortable?
  • I accidentally spill my anti acne soap contained by my eye, and even I washed rotten it's hurting me like a crazy. ??
  • Something contained by my eye?
  • Panis of the eye?
  • How well does Laser Vision Correction work?
  • Watching tv or using computer?
  • My mum have a tonic(static) pupil and would like to know what cause such a condition?
  • Only one eye is really red, no pain, what is it?
  • Do i requirement an eye exam/test?
  • This is a request on the starting place of humanitarian.My eye verbs go powerless sunshine by afternoon I dont know why here?
  • Both my eyes see contained by different tones of color.. sort of resembling different white balance. What's up beside that?